Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 239, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Sep 27, 2011, 4:37 AM EDT for 4 counties in Pennsylvania. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 27, 2011, 4:37 AM EDT (08:37 UTC)
- Expired
- Sep 27, 2011, 5:30 AM EDT
- In force
- 53 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Bedford County, PA, Blair County, PA, Cambria County, PA, Somerset County, PA
The radar
The State College radar (KCCX), 85 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 8.6 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1152 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1019 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
577
WUUS51 KCTP 270837
SVRCTP
PAC009-013-021-111-270930-
/O.NEW.KCTP.SV.W.0239.110927T0837Z-110927T0930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
437 AM EDT TUE SEP 27 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BEDFORD COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
BLAIR COUNTY IN CENTRAL PENNSYLVANIA...
CAMBRIA COUNTY IN CENTRAL PENNSYLVANIA...
NORTHEASTERN SOMERSET COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 530 AM EDT
* AT 434 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THE STORM WAS NEAR HOOVERSVILLE...MOVING
NORTHEAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
WINDBER AND SCALP LEVEL...
GEISTOWN AND OGLETOWN...
EAST CONEMAUGH...
DUNLO AND SIDMAN...
BEAVERDALE AND BLUE KNOB STATE PARK...
PORTAGE AND QUEEN...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 116 AND 124...I-99 BETWEEN
MILE MARKERS 11 AND 39.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 22...ROUTE 30...ROUTE 219...ROUTE 220...ROUTE
422...STATE ROAD 56.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4016 7912 4073 7873 4073 7858 4047 7814
4038 7820 3991 7892
TIME...MOT...LOC 0836Z 223DEG 29KT 4016 7890
$$
FORECASTER: CERU2 follow-up statements
778
WWUS51 KCTP 270854
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
454 AM EDT TUE SEP 27 2011
PAC009-013-021-111-270930-
/O.CON.KCTP.SV.W.0239.000000T0000Z-110927T0930Z/
BEDFORD PA-BLAIR PA-CAMBRIA PA-SOMERSET PA-
454 AM EDT TUE SEP 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM EDT
FOR NORTHEASTERN SOMERSET...CAMBRIA...BLAIR AND NORTHWESTERN BEDFORD
COUNTIES...
AT 451 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WINDBER...MOVING
NORTHEAST AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE...
DUNLO AND SIDMAN...
BEAVERDALE AND SUMMERHILL...
SPRING HILL AND PORTAGE...
CASSANDRA AND SKI GAP...
LILLY AND COLVER...
TUNNELHILL AND GALLITZIN...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 119 AND 123...I-99 BETWEEN
MILE MARKERS 11 AND 39.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 22...ROUTE 30...ROUTE 219...ROUTE 220...ROUTE
422...STATE ROAD 56.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 3991 7892 4029 7901 4073 7873 4073 7858
4047 7814 4038 7820
TIME...MOT...LOC 0855Z 223DEG 29KT 4027 7876
$$
FORECASTER: CERU927
WWUS51 KCTP 270911
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
511 AM EDT TUE SEP 27 2011
PAC009-013-021-111-270930-
/O.CON.KCTP.SV.W.0239.000000T0000Z-110927T0930Z/
BEDFORD PA-BLAIR PA-CAMBRIA PA-SOMERSET PA-
511 AM EDT TUE SEP 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM EDT
FOR NORTHEASTERN SOMERSET...CAMBRIA...BLAIR AND NORTHWESTERN BEDFORD
COUNTIES...
AT 509 AM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR SPRING HILL...OR NEAR PORTAGE...MOVING NORTHEAST AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE...
LILLY AND COLVER...
TUNNELHILL AND GALLITZIN...
HORSESHOE CURVE AND DUNCANSVILLE...
THIS WILL IMPACT I-99 BETWEEN MILE MARKERS 11 AND 39.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
30...ROUTE 219...ROUTE 220...ROUTE 422.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4002 7882 4039 7889 4073 7873 4073 7858
4047 7814 4038 7820 4004 7873
TIME...MOT...LOC 0911Z 223DEG 29KT 4036 7864
$$
FORECASTER: CERUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 27, 2:53 AM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Sep 27, 2:53 AM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 253 AM EDT TUE SEP 27 2011 .SYNOPSIS... A CLOSED UPPER LOW OVER THE MIDWEST WILL SLOWLY MOVE TO THE EAST THROUGH THE WEEK. A SERIES OF COLD FRONTS WILL MOVE ACROSS THE REGION DURING THE MIDDLE TO LATTER PART OF THE WEEK. THIS WILL KEEP THE WEATHER UNSETTLED WITH A GRADUAL COOLING TREND THROUGH THE WEEK. THE TEMPERATURES WILL END UP MUCH COLDER THAN NORMAL FOR THE WEEKEND...BUT SHOULD WARM BACK UP EARLY NEXT WEEK AS BROAD HIGH PRESSURE SETTLES OVER THE CAROLINA COAST. && .NEAR TERM /UNTIL 8 AM THIS MORNING/... SLOW MOVING COLD FRONT IS APPROACHING FROM THE WEST AS SCATTERED SHOWERS BEGIN TO REACH THE WESTERN MOST PORTIONS OF THE CWA. EXPECT THESE SCATTERED SHRA TO ENCROACH ON JOHNSTOWN AND BRADFORD BY DAY BREAK. CHC POPS ARRIVE FOR THE CENTRAL ZONES TOWARD DAYBREAK...WHILE THE SUSQ VALLEY AND POINTS EAST GO FROM 0 POPS TO ABOUT 20 POPS TOWARD DAYBREAK. EXPECT ANY FOG THAT DOES FORM LATER TONIGHT TO REDUCE VSBYS TO 2-3SM. THE INCREASING CLOUDS MID AND HIGH CLOUDS WEST...AND AREAS OF LIGHT FOG/STRATUS THROUGHOUT THE CENTRAL AND ERN ZONES WILL HELP KEEP THE TEMPS MILD AND MUCH ABOVE NORMAL THROUGH THE NIGHT. LOWS AROUND DAYBREAK TUES WILL BE IN THE LOWER TO MIDDLE 60S. CLOUDS WILL BE LOW AS STRATOCU SHOULD FORM OUT AHEAD OF THE COLD FRONT. THIS LAYER SHOULD SLOWLY LIFT BY MID MORNING. && .SHORT TERM /8 AM THIS MORNING THROUGH 6 PM WEDNESDAY/... THE SPIN AROUND THE UPPER LOW WILL GRADUALLY PUSH A OCCLUDED FRONT IN FROM THE WEST LATER TONIGHT. SHRA ALONG THE S-N FEATURE WILL BE FED BY ABOVE NORMAL PWATS BUT THE UPPER LOW WILL BE WRAPPING IN DRY AIR AROUND ITSELF. THE BEST MOISTURE CONVERGENCE WILL BE DIRECTLY OVER THE CWA ON TUESDAY AND HIGH POPS ARE ON ORDER. BUT WITH THE MIXING OF THE DRIER AIR FROM THE UPPER PLAINS AND THE SHALLOW FEED OF MOISTURE OFF THE ATLANTIC - THE QPF IS MINIMAL...ON THE ORDER OF 0.25-0.5 INCHES FOR MOST PLACES THROUGH WED AM. CLOUDS AND RAIN/SHOWERS WILL KEEP TEMPS ON TUESDAY DOWN FROM THE LAST FEW DAYS...BUT STILL ABOUT 5F ABOVE NORMALS. FORCING AND CONVERGENCE SLIDES TO THE EAST TUESDAY NIGHT AND WILL TAPER INITIALLY LIKELY POPS OFF FROM W-E THROUGH THE NIGHT. ANOTHER ALMOST- MUGGY NIGHT IS IN STORE FOR TUESDAY NIGHT WITH DEWPOINTS HANGING IN THE 60S SE...BUT FALLING INTO THE M50S IN THE NW. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... OCCLUDED FRONT WILL SLOWLY BE EXITING EAST OF CWA WED MORNING... TAKING BAND OF HEAVIER PRECIP ALONG WITH IT. BUT UPPER FORCING RETURNS DURING THE DAY ON WED INTO THU AS UPPER LOW LINGERING TO OUR WEST FINALLY EDGES EASTWARD...SHARPENS AND BRIEFLY GOES NEGATIVELY TILTED WHICH WILL ALLOW SHOWERY WEATHER TO RETURN...AGAIN FOCUSED ON EASTERN HALF OF CWA. TEMPS REMAIN ON THE MILD SIDE WED/THU WITH READINGS IN THE 60S/70S AND MILD LOWS. BY FRI...SHARP AND POTENT WAVE DROPS OUT OF UPPER MIDWEST... CARVING OUT SHARP TROUGH FOR THE WEEKEND...AND POSS BRINGING FALLING TEMPS FOR FRI AFTERNOON IN THE NW. MAIN DYNAMICS WITH THE SYSTEM REMAIN TO THE NORTH...LIMITING PRECIP CHANCES MAINLY TO THE NW. COLDER AND DRIER AIR PUSHES IN STARTING FRI AS 850 MB TEMPS BEGIN A STEADY FALL...BOTTOMING OUT SUNDAY AT OR JUST BELOW 0F. WITH NW FLOW ACROSS GLAKES...EXPECT TO SEE ABUNDANT CLOUDS AND LAKE EFFECT RAIN SHOWERS IMPACT NW MTNS LATER FRI INTO SAT NIGHT. CENTRAL AND SE SHOULD REMAIN DRY THOUGH WITH DOWNSLOPING FLOW. TEMPS ON SAT WILL STRUGGLE TO GET OUT OF THE 40S ACROSS THE NORTH...WITH COOL HIGHS ONLY APPROACHING 60 IN THE SE. LOWS WILL BE IN THE 30S/40S. HIGH PRESSURE BUILDING INTO OHIO VALLEY WILL WORK IN FOR EARLY NEXT WEEK...ALLOWING TEMPS TO RECOVER FAIRLY QUICKLY. THOUGH WITH DRIER AIRMASS IN PLACE...WILL HAVE TO WATCH FOR POTENTIAL OF FROST/FREEZE CONDITIONS ACROSS THE NORTH BY MON MORNING. && .AVIATION /06Z TUESDAY THROUGH SATURDAY/... COOLING OF BLYR...COMBINED WITH MOIST UPSLOPING SERLY FLOW...WILL YIELD DETERIORATING CONDS IN LOW CLOUDS/FOG EARLY THIS MORNING. THE W MTNS STILL HAS THE CHC OF EARLY MORNING SHRA/TSRA ASSOCIATED WITH AN APPROACHING COLD FRONT. 21Z SREF DATA SUPPORTS A HIGH CONFIDENCE OF WIDESPREAD IFR CONDS BTWN 08Z-15Z. THE ONE EXCEPTION MAY BE JST. VEERING SFC WINDS TO THE SOUTH RESULTS IN A DOWNSLOPING FLOW...WHICH IS CLIMATOLOGICALLY UNFAVORABLE FOR LOW CIGS. TUESDAY LOOKS WET AND CLOUDY WITH NUMEROUS SHRA /AND POSS TSRA/...AS THE SLOW MOVING COLD FRONT PASSES THROUGH. LOWEST CIGS/VSBYS WILL BE IN THE MORNING WITH SOME MODEST IMPROVEMENT DURING THE AFTN. LGT WINDS...PARTIAL CLEARING AND WET GROUND WILL LIKELY RESULT IN WIDESPREAD FOG/LOW VSBYS REDEVELOPING TUE NIGHT. OUTLOOK... WED...LOW CIGS/RAIN POSSIBLE...ESP EAST. THU...AM FOG POSSIBLE. FRI-SAT...LOW CIGS/SHRA POSS W MTNS...MAINLY AT NIGHT. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DEVOIR/LAMBERT NEAR TERM...LAMBERT/CERU SHORT TERM...DANGELO LONG TERM...LAMBERT/RXR AVIATION...FITZGERALD/CERU
Hazardous weather outlook, Sep 26, 5:02 AM EDT, 23 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 502 AM EDT MON SEP 26 2011 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-270915- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 502 AM EDT MON SEP 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 27, 4:03 AM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
403 AM EDT TUE SEP 27 2011
PAZ024-033-270845-
CAMBRIA PA-SOMERSET PA-
403 AM EDT TUE SEP 27 2011
...A STRONG THUNDERSTORM WILL AFFECT SOMERSET AND SOUTHWESTERN
CAMBRIA COUNTIES...
AT 400 AM EDT...A STRONG THUNDERSTORM WAS NEAR ROCKWOOD...MOVING
NORTHEAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT SOMERSET...
ACOSTA...BOSWELL...JEROME AND ELIM.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 100
AND 118.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 22...ROUTE 30...ROUTE 219...ROUTE 422...STATE ROAD
56.
LAT...LON 3991 7934 4010 7925 4012 7921 4012 7919
4036 7900 4055 7889 4041 7859 3976 7912
FORECASTER: CERUThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 4:03 AM EDT | Special Weather Statement | CTP | Somerset | 42 min |
| Sep 27, 5:32 AM EDT | Special Weather Statement | CTP | Blair | 43 min |
| Sep 27, 6:09 AM EDT | Special Weather Statement | CTP | Blair | 36 min |
| Sep 27, 6:18 AM EDT | Areal Flood Advisory | CTP | Cumberland, Perry | 3 hr |
| Sep 27, 6:21 AM EDT | Severe Thunderstorm Warning | CTP | Blair, Huntingdon | 28 min |
| Sep 27, 7:32 AM EDT | Areal Flood Advisory | CTP | Adams, York | 3 hr |
| Sep 27, 7:50 AM EDT | Special Weather Statement | CTP | Snyder | 40 min |
| Sep 27, 7:59 AM EDT | Areal Flood Advisory | CTP | Snyder | 3 hr |
| Sep 27, 8:12 AM EDT | Areal Flood Advisory | CTP | Clinton | 3 hr |
| Sep 27, 8:35 AM EDT | Flash Flood Warning | CTP | Adams, York | 115 min |
| Sep 27, 8:37 AM EDT | Flash Flood Warning | CTP | Clinton | 4 hr |
| Sep 27, 9:05 AM EDT | Areal Flood Advisory | CTP | Blair, Huntingdon | 115 min |
| Sep 27, 9:12 AM EDT | Flash Flood Watch | CTP | Adams, Bedford, Blair, Cambria, Cameron, Centre and 27 more | 40 hr |
| Sep 27, 9:53 AM EDT | Areal Flood Advisory | CTP | Centre, Huntingdon | 112 min |
| Sep 27, 10:17 AM EDT | Special Weather Statement | CTP | Huntingdon, Mifflin | 28 min |
| Sep 27, 10:19 AM EDT | Special Weather Statement | CTP | Centre | 26 min |
| Sep 27, 10:39 AM EDT | Flash Flood Warning | CTP | Bedford, Centre, Cumberland, Franklin, Fulton, Huntingdon and 5 more | 5 hr |
| Sep 27, 11:37 AM EDT | Special Weather Statement | CTP | Union | 38 min |
| Sep 27, 1:03 PM EDT | Flash Flood Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Snyder, Sullivan and 1 more | 4 hr |
| Sep 27, 1:10 PM EDT | Flash Flood Warning | CTP | Franklin | 2 hr |
| Sep 27, 2:36 PM EDT | Special Weather Statement | CTP | Franklin | 54 min |
| Sep 27, 2:53 PM EDT | Flash Flood Warning | CTP | Adams, Cumberland, Franklin, York | 2 hr |
| Sep 27, 3:31 PM EDT | Areal Flood Warning | CTP | Adams, Bedford, Centre, Cumberland, Dauphin, Franklin and 8 more | 6 hr |
| Sep 27, 3:43 PM EDT | Flash Flood Warning | CTP | Cumberland, Dauphin, Lebanon, Northumberland, Schuylkill, York | 3 hr |
| Sep 27, 3:56 PM EDT | Special Weather Statement | CTP | Dauphin, Northumberland | 64 min |
| Sep 27, 4:13 PM EDT | Special Weather Statement | CTP | Fulton | 62 min |
| Sep 27, 4:56 PM EDT | Flash Flood Warning | CTP | Columbia, Lebanon, Schuylkill | 3 hr |
| Sep 27, 4:57 PM EDT | Areal Flood Warning | CTP | Montour, Northumberland, Snyder, Union | 5 hr |
| Sep 27, 4:59 PM EDT | Special Weather Statement | CTP | Lebanon | 61 min |
| Sep 27, 5:06 PM EDT | Areal Flood Advisory | CTP | Montour, Northumberland, Snyder, Union | 4 hr |
| Sep 27, 5:14 PM EDT | Areal Flood Advisory | CTP | Columbia, Lycoming, Montour, Northumberland, Snyder, Sullivan and 1 more | 4 hr |
| Sep 27, 5:32 PM EDT | River Flood Warning | CTP | Huntingdon | 3 hr |
| Sep 27, 5:35 PM EDT | Special Weather Statement | CTP | Lebanon | 55 min |
| Sep 27, 5:57 PM EDT | Special Weather Statement | CTP | Fulton | 63 min |
| Sep 27, 6:33 PM EDT | Special Weather Statement | CTP | Lebanon | 27 min |
| Sep 27, 7:05 PM EDT | Special Weather Statement | CTP | Lebanon, Schuylkill | 25 min |
| Sep 27, 7:41 PM EDT | Special Weather Statement | CTP | Adams | 34 min |
| Sep 27, 7:56 PM EDT | Flash Flood Warning | CTP | Columbia, Dauphin, Lebanon, Montour, Northumberland, Schuylkill | 2 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.